Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had angioplasty with stent placement. Bruise on the chest, fatigue. Cause?

i had angioplast on monday with stenting of a blocked artery just off main artery. when at procedure they say narrowing of main artery and put in another stent to T off other on. I have a 2inch bruise on my central chest area and i feel more tired than I did prior to procedure, I am 48yrs old and never smoked or drank alcohol. They have stopped my Isorbide too
Tue, 7 May 2013
Report Abuse
Cardiologist 's  Response
Dear Sir/Madam
Thanks for your query to HCmagic.
A bruise on chest in this scenario can be 1. If you have received chest compression anytime during your hospital stay. 2. You already had an injury on chest a few days prior to admission 3. You had application of electrodes or suction based bulbs for ECG (which proved too tight) 4. You got an electrical shock (defibrillation) during stay.
All these can cause a chest bruise , on the background of blood-thinners being administered to patients of angioplasty.These agents cause easy bleeding and at times may cause spontaneous bruising also.
A feeling of tiredness may be there post-angioplasty and has multiple reasons.
I hope i clarified the things for you.
Feel free to discuss further.
Sincerely
Sukhvinder Singh
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist, Interventional Dr. Georgey Koshy's  Response
Hello,
You did not mention what was the reason you had the angioplasty. did you go to the hospital with a heart attack?
Did you have any complications during the procedure which might explain why you had the bruise on the center of the chest (maybe transient cardiac massage). It is not uncommon to feel tired after a proceure such as this and you should soon start getting more active (over 3 weeks).
I suggest you discuss your quiries with your doctor when you meet him on the next follow up.
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Coronary circulation


Had angioplasty with stent placement. Bruise on the chest, fatigue. Cause?

Dear Sir/Madam Thanks for your query to HCmagic. A bruise on chest in this scenario can be 1. If you have received chest compression anytime during your hospital stay. 2. You already had an injury on chest a few days prior to admission 3. You had application of electrodes or suction based bulbs for ECG (which proved too tight) 4. You got an electrical shock (defibrillation) during stay. All these can cause a chest bruise , on the background of blood-thinners being administered to patients of angioplasty.These agents cause easy bleeding and at times may cause spontaneous bruising also. A feeling of tiredness may be there post-angioplasty and has multiple reasons. I hope i clarified the things for you. Feel free to discuss further. Sincerely Sukhvinder Singh